# SDR SIMA200929909

- Difficulty date: October 24, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 13,690 hours, 12,582 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16126A
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 2796 DURING CLIMBOUT CREW REPORTED A SYSTEM 1 HYD FAILURE & COMPLETE SYS 1 FLUID LOSS.  EMERGENCY DECLARED & DIVERTED.  ACFT LANDED WITHOUT INCIDENT.  ACFT TOWED FROM RUNWAY DUE TO LOSS OF HYD STEERING.  ACFT REMOVED FROM SERVICE.  R & R O-RING IAW CMM 78-30-54.  NO LEAKS NOTED.    R & R NR 1 HYD EDP IAW AMM 29-10-03.   R & R NR 1 ELECTRIC MOTOR DRIVEN PUMP IAW 29-10-04.  OPERATIONAL CHECK AND LEAK CHECK OK.  THE AIRCRAFT WAS RETURNED TO SERVICE.
